Please use this identifier to cite or link to this item:
Title: Singularity-free space-time
Author: Chinea, F. J. (Francisco Javier), 1949-
Fernández-Jambrina, L. (Leonardo), 1967-
Martín Senovilla, José María
Keywords: Relativitat general (Física)
Solucions numèriques
Cosmologia quàntica
General relativity (Physics)
Numerical solutions
Quantum cosmology
Issue Date: 1992
Publisher: The American Physical Society
Abstract: We show that the solution published in the paper by Senovilla [Phys. Rev. Lett. 64, 2219 (1990)] is geodesically complete and singularity-free. We also prove that the solution satisfies the stronger energy and causality conditions, such as global hyperbolicity, the strong energy condition, causal symmetry, and causal stability. A detailed discussion about which assumptions in the singularity theorems are not satisfied is performed, and we show explicitly that the solution is in accordance with those theorems. A brief discussion of the results is given.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1992, vol. 45, núm. 2, p. 481-486
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
60762.pdf938.21 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.